# SDR DL76G090966

- Difficulty date: May 30, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 51,531 hours, 7,539 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT GEN DRIVE MESSAGE ILLUMINATED AFTER ENG START.  DISCONNECTED GEN DRIVE PER QRH.  REPLACED LT ENG IDG PER AMM.  RAN ENG LEAK AND OPS CHECK OK.  DISCONNECT / RECONNECT OK VOLTS / FREQ NORMAL.
